# SDR DHL9970244C

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 950-1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK, LWR AFT CARGO COMPARTMENT RT SEAT TRACK CRACK AT BOTH FWD AFT ENDS.  REPLACED DAMAGE SECTION OF SEAT TRACK FROM STA 950 TO STA 1030; INSTALLED REPAIR AT STA 1030 AS PER B7272 SRM 53-10-5 FIG 8 MAT USED BAC1520-843 80 LOT NR 148462-1 PO NR 8314055; REPAIR STRAPS .250 7075T6 (2 EA) 18 LOT NR 519161 PO NR 92991721.  REPLACED DAMAGED SECT OF SEAT TRACK FRAME STA 1130 TO STA 1166 AND INSTALLED REPAIR PER B7272 SRM 53-10-5 FIG8 AT STA 1130 MAT USED BAC1520-843 42WT NR 148461-1 PO NR 8314055 REPAIRS STRUPS .250 7075T6 (2EA) 18 LOT NR 519161 PONR 92991721.  ALODINED AND PRIMED, TREATED ALL PARTS PER B7272 SRM 51-10-2. N/R 3167.
